# SDR IPXA2020012985502

- Difficulty date: January 4, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H MLG W/W INTERCOSTAL IS CRACKED AT STA. Y=1437AND X=38.5.REMOVED, FABRICATED AND REPLACED INTERCOSTAL AT SAID STA. IAW DWG. AEA0218 AND SRM 51-33-01. (MINOR)
